Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017 (2017), Article ID 6018054, 7 pages
https://doi.org/10.1155/2017/6018054
Research Article

Common Fixed Points via -Sequences in -Metric Spaces

1Institut de Mathématiques et de Sciences Physiques (IMSP), UAC, 01 BP 613, Porto-Novo, Benin
2École Normale Supérieure (ENS) de Natitingou/UNSTIM Abomey, BP 72, Natitingou, Benin

Correspondence should be addressed to Yaé Ulrich Gaba

Received 8 June 2017; Accepted 25 October 2017; Published 19 November 2017

Academic Editor: Kaleem R. Kazmi

Copyright © 2017 Yaé Ulrich Gaba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Abbas, T. Nazir, and P. Vetro, “Common fixed point results for three maps in G- metric spaces,” Filomat, vol. 25, no. 4, pp. 1–17, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. U. Gaba, “λ-sequences and fixed point theorems in G-metric type spaces,” Journal of Nigerian Mathematical Society, vol. 35, pp. 303–311, 2016. View at Google Scholar
  3. Y. U. Gaba, “New contractive conditions for maps in G-metric type spaces,” Advances in Analysis, vol. 1, no. 2, 2016. View at Publisher · View at Google Scholar
  4. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear Convex Analysis, vol. 7, pp. 289–297, 2006. View at Google Scholar
  5. V. Sihag, R. K. Vats, and C. Vetro, “A fixed point theorem in G-metric spaces via α-series,” Quaestiones Mathematicae, vol. 37, no. 3, pp. 429–434, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. U. Gaba, “Metric type spaces and λ-sequences,” Quaestiones Mathematicae, vol. 40, no. 1, pp. 49–55, 2017. View at Publisher · View at Google Scholar · View at Scopus
  7. L. Gajić and Z. Lozanov-Crvenković, “A fixed point result for mappings with contractive iterate at a point in G-metric spaces,” Filomat, vol. 25, no. 2, pp. 53–58, 2011. View at Publisher · View at Google Scholar · View at Scopus